# SDR USAA2011040991393

- Difficulty date: April 8, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 49,706 hours, 18,721 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 0601
- Condition: Low Pressure
- Location: R1 Door
- Part time: 49,706 hours, 18,721 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 83 - PHX-SEA - EMERGENCY EGRESS SYSTEM -  DOOR R1 EMERGENCY CYLINDER PRESSURE IS LOW.   SERVICED DOOR R1 EMERGENCY CYLINDER AS REQUIRED PER AMM 52-10-00-614-001.
